Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What could cause severe vomiting after intake of impetigo medicines

Premium Questions

Dr. Amit Jain MD

Hello Sir, I am XXXX from XXXXXXX Three days back I had severe vomiting and after vomiting two or three times suddenly I could see some blood in my vomit. Then again couple of... View answer

Answered by : Dr. Amit Jain ( Gastroenterologist)
Dr. Diptanshu Das MD

sleeping, he vomit suddenly. we breastfed him but after few minutes he starts vomitting again. He is not having any fever . I have given him syrup emeset 4ml. please advise what should we give... View answer

Answered by : Dr. Diptanshu Das ( Pediatrician)
Dr. Alok Sinha MD

becoming progressively worse. It began with two days of vomiting and his stomach started becoming distended ... (began three years ago, becomes very bad after meals: and sometimes very bad on a empty stomach ... View answer

Answered by : Dr. Alok Sinha ( Psychiatrist)
Dr. Diptanshu Das MD

, 3 weeks ago and his demeanor is normal & happy. What could be causing this? ..., he has been having vomiting and diarrhea issues. I think he first got stomach virus from my older son ... View answer

Answered by : Dr. Diptanshu Das ( Pediatrician)
Dr. P. T. Patil MD

went to urgent care. They didn't know what was causing the nausea but gave me an antibiotic for the UTI ... the nausea and vomiting, if the Uristat type stuff could becausing the stomach upset... View answer

Answered by : Dr. P. T. Patil ( Urologist)

Public Forum Discussions

Dr.  Praveen G MD

i have imfentigo and I have gone through a antibacterial lotion, antibiotic cream and now a oral antibiotic for ring worm I was told its not scabbing over yet but its drying up,, what my question is I am ... View answer

Answered by : Dr. Praveen G ( Infectious Diseases Specialist)
Dr. Prashant MD

body after 2or 3 months again it comes lower, so what treatment shall i take dr, plz let me know, thx ...hello doctor i have a serioues vomiting problem. and one of our doctor told me that i am having ... View answer

Answered by : Dr. Prashant ( Gastroenterologist)
Dr.  C H Ranjith Kumar MD

then he throw up after his stomach and he stay still he ok untill he eat again ... View answer

Answered by : Dr. C H Ranjith Kumar ( General & Family Physician)
Dr.   Happykumar Kagathara MD

before going to sleep). Last night, I vomited pretty hard. Just about everything in my stomach came up ... I breathe in deeply. I was wondering if maybe the vomiting did some damage to my esophagus ... View answer

Answered by : Dr. Happykumar Kagathara ( Gastroenterologist)
Dr. Anand M I MD

and feel terrible. do you have any idea what could be making me vomit? ...hi, for the past year i have been experiencing severe vomiting. i have noticed it happens when i ... View answer

Answered by : Dr. Anand M I ( General & Family Physician)

Mobile Questions and Answers

Dr.     Suresh Heijebu MD

it could be impetigo

Dr. Anshul Varshney MD

Metrogyl reacts with alcohol causing disulfiram like reaction causing severe vomitings , nausea and lot of ghabrahat.

Dr. Chintan Solanki MD

Multiple infection suggests that his immunity is compromised due to some systemic disease. He needs thorough physical examination and investigations.